# SDR USAA040785

- Difficulty date: October 2, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N383US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22956
- Engine: Ge CFM563B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q5, SEAT TRACK, 2 INCH BY 4 INCH CORRODED AREA, LEVEL 1 TASK NR C53-107-02, AFT END OF RT OB SEAT TRACK, STA 947.  MANUFACTURED FILLERS AND SPLICED IN A NEW SECTION IAW SRM 53-00-52.
